Alert archive / New York / Wind Advisories in 2014

Wind Advisory 11, NWS Buffalo, NY

April 29, 2014Chautauqua County, New York

NWS Buffalo, NY issued this wind advisory at Apr 29, 2014, 5:29 PM EDT for Chautauqua County, New York. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2014, 5:29 PM EDT (21:29 UTC)
Expired
Apr 29, 2014, 9:00 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WWUS71 KBUF 292129
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
529 PM EDT TUE APR 29 2014

NYZ019-300100-
/O.NEW.KBUF.WI.Y.0011.140429T2129Z-140430T0100Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
529 PM EDT TUE APR 29 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* LOCATIONS...CHAUTAUQUA COUNTY. STRONGEST WINDS EXPECTED ALONG
  THE LAKE ERIE SHORE AND NEAR NORTHWEST FACING SLOPES.

* TIMING...THROUGH LATE THIS EVENING.

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...GUSTY WINDS MAY BRING DOWN A FEW TREE LIMBS AND 
  RESULT IN ISOLATED POWER OUTAGES. TRAVEL WILL BE DIFFICULT AT 
  TIMES IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

WCH/THOMAS
1 follow-up statement
353 
WWUS71 KBUF 300101
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
901 PM EDT TUE APR 29 2014

NYZ019-300215-
/O.EXP.KBUF.WI.Y.0011.000000T0000Z-140430T0100Z/
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
901 PM EDT TUE APR 29 2014

...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:55 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 29, 3:55 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
355 PM EDT TUE APR 29 2014

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER NORTHERN ILLINOIS WILL CREEP TO THE
NORTHEAST OVER THE NEXT SEVERAL DAYS AND BRING A LONG STRETCH OF
UNSETTLED WEATHER THROUGH THE REST OF THE WEEK. A SLOW IMPROVING
TREND IS EXPECTED BY SUNDAY OR MONDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A BLOCKED PATTERN IS IN PLACE ACROSS THE COUNTRY WITH A RIDGE IN THE
WEST AND EAST WHILE AN ANOMALOUSLY STRONG CUTOFF LOW IS STUCK IN THE
CENTRAL PORTION OF THE COUNTRY.  THE TWO RIDGES ARE ACTUALLY PART OF
A MUCH BROADER RIDGE THAT EXTENDS ACROSS CANADA.  THIS PATTERN IS
RESPONSIBLE FOR THE MULTI-DAY SLOW MOVING SEVERE WEATHER ACROSS
PORTIONS OF THE SOUTH/SOUTHEAST US.  AT THE SURFACE...THE PATTERN
SPORTS A SURFACE LOW OVER NORTHERN IL THAT IS FORECAST TO MOVE VERY
SLOWLY AND FILL SOME AS IT MOVES ONLY TOWARD LOWER MI WED EVE.  THE
PATTERN WILL ALSO CONTINUE TO SEND A PLUME OF MOISTURE FROM THE GULF
OF MEX NORTHWARD ALONG THE EASTERN SIDE OF THE LOW ACROSS NYS. 12Z
KBUF SOUNDING HAS A PRECIPITABLE WATER VALUE OF JUST OVER 1
INCH...NEARING 2SD ABOVE NORMAL AND IN THIS CASE ABOUT 2X WHAT IT
SHOULD BE FOR THIS TIME OF YEAR.

LATEST 17Z AMDAR DATA OVER KBUF SHOWS A SMALL DECREASE IN WINDS
ALOFT MATCHING WELL WITH THE FORECAST BACKSIDE OF AT LOW LEVEL 70KT
JET STREAK PROBABLY OVER THE GENESEE VALLEY THIS AFTERNOON.  THUS
THE STRONGEST WINDS...PRIMARILY FOUND ALONG THE LAKE ERIE
SHORELINE...SHOULD START TO TAPER OFF.  WILL ALLOW THE WIND
WARNING/ADVISORY TO EXPIRE AT 5PM.

RAIN HAS ENDED OVER THE SOUTHERN TIER WITH THE BACK EDGE MOVING
TOWARD THE NORTHEAST...OVER THE KROC METRO AREA LATER THIS AFTERNOON
AND POSSIBLY MAKING IT EAST OF LEWIS COUNTY AROUND MIDNIGHT.

FURTHER UPSTREAM OVER OH THERE IS A LARGE AREA OF CLEARING WITH A
SURFACE BOUNDARY NEAR CLE IN THE VICINITY OF A BUOYANT AIRMASS.
SOME CONVECTION IS OCCURRING WITH THIS...BUT IT IS FORECAST TO MOVE
VERY SLOWLY TO THE EAST AND WILL PROBABLY NOT MAKE IT TO WESTERN NY
THIS EVENING.  HIGH RESOLUTION MODELS LEAVE IT OUT.  THUS EXPECT A
MOSTLY DRY FORECAST FOR MOST AREAS WEST/SOUTHWEST OF THE GENESEE
VALLEY FOR SEVERAL HOURS THIS EVENING/OVERNIGHT.

THE NEXT BATCH OF RAIN WILL BE FORCED BY A STRONG UPPER LEVEL JET
THAT IS MOVING NORTH ALONG THE MISSISSIPPI VALLEY...WELL IDENTIFIED
BY A CIRRUS CLOUD SHIELD.  AN INTENSIFYING LOW LEVEL JET WILL
ACCOMPANY THIS AND CONTRIBUTE TO A BLOSSOMING RAIN SHIELD AS
ABUNDANT MOISTURE FROM THE GULF OF MEXICO IS LIFTED ALONG THE EAST
SIDE OF THE SLOW MOVING LOW AND ALONG ITS NEARLY STALLED FRONTAL
BOUNDARY.  THERE IS ALSO A VERY SLOW MOVING WARM FRONTAL BOUNDARY
THAT IS EDGING CLOSER TO THE STATE.  WITH THE JET...BOUNDARY...AND
SOME HINT OF MEAGER ELEVATED INSTABILITY...WITH FORECAST A SMALL
WINDOW FOR THUNDERSTORMS ROUGHLY ALONG THE LEADING EDGE OF THE RAIN
SHIELD LATE TONIGHT/TOMORROW AM...ALTHOUGH THIS IS NOT WELL DEPICTED
BY ANY MODEL GUIDANCE.

ON WEDNESDAY...THE ABOVE MENTIONED RAIN SHOULD CONTINUE TO THE
NORTHEAST.  WITH THE SURGE OF WARM AIR BEHIND THE RAIN...WILL
FORECAST A NOTABLE JUMP IN HIGHS OVER FAR WESTERN NY /MID TO UPPER
60S/ WHILE THE RAIN SHIELD WILL HOLD BACK HIGHS FURTHER EAST.

ANOTHER STRONG LOW LEVEL JET WILL ACCOMPANY THE RAIN AND IS FORECAST
TO ONCE AGAIN PEAK AROUND 70KTS AT ABOUT 3-4KFT.  THIS JET WILL BE A
LITTLE TO THE EAST OF TODAYS JET.  THEREFORE...WINDS ALONG THE LAKE
ERIE SHORELINE SHOULD NOT BE AS STRONG AS TODAY.  USING TODAYS
INLAND LOCATIONS AS A GUIDE...WILL KEEP THE FINGER LAKES REGION AND
EASTERN LAKE ONTARIO UNDER ADVISORY LEVEL WINDS...ALTHOUGH THIS MAY
NEED TO BE MODIFIED ON THE DOWNSLOPE SIDE OF THE TUG HILL IF RAIN
MOVES TOO QUICKLY AWAY FROM THE REGION.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
ONGOING SHOWER ACTIVITY AT THE START OF THE PERIOD SHOULD TAKE ON A
DIMINISHING TREND FROM WEST TO EAST DURING WEDNESDAY NIGHT AS A
WEDGE OF DRIER AIR WORKS INTO THE REGION FROM THE SOUTHWEST...AS
SHORTWAVE/TROUGH EXITS THE REGION. THE UPPER LOW CURRENTLY OVER THE
UPPER MIDWEST WILL WOBBLE EASTWARD ACROSS THE GREAT LAKES IN THE
THURSDAY THROUGH FRIDAY TIME FRAME. MODELS INDICATE SEVERAL PIECES
OF ENERGY WILL ROTATE AROUND THE LOW WITH CHANCES FOR SHOWERS RIGHT
THROUGH THE PERIOD. THE GREATER COVERAGE OF SHOWERS CONTINUES TO BE
TIED TO THE DIURNAL/PEAK HEATING CYCLE BOTH DAYS. THERE WILL BE A
GENERAL COOLING TREND THROUGH THE PERIOD WITH THE WARMEST AIR
RESIDING ACROSS THE REGION ON THURSDAY WITH HIGHS MAINLY IN THE
60S...DROPPING INTO THE 50S BY FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE WEATHER DURING THE WEEKEND PORTION OF THE PERIOD WILL BE LARGELY
DOMINATED BY THE SLOW MOVING WEAKENING CLOSED UPPER LOW. THIS
PATTERN WILL RESULT IN INTERMITTENT SHOWER ACTIVITY. THE BETTER
COVERAGE OF SHOWERS CONTINUES TO LOOK TO BE IN THE SATURDAY
AFTERNOON THROUGH EARLY SUNDAY TIME FRAME WITH THE APPROACH OF
REINFORCING SHORTWAVE ENERGY WITHIN THE NORTHWEST FLOW ALOFT. THIS
WAVE WILL ALSO KNOCK DOWN 850 MB TEMPERATURES TO NEAR -4C PREVENTING
ANY REBOUND IN TEMPERATURES DURING THE WEEKEND. MOST TEMPERATURES
LIKELY REMAINING BELOW NORMAL.

BY MONDAY AND TUESDAY...MODELS HINTING AT WEAK SURFACE RIDGING AND
DRYING FINALLY ARRIVING IN NORTHWEST FLOW ALOFT AHEAD OF SUPPRESSED
UPPER RIDGING. COULD SEE S BIT MORE SUNSHINE THESE TWO DAY WITH
LESSER CHANCES FOR SHOWERS...BUT EXPECT LIMITED THERMAL
MODIFICATION.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A CUTOFF LOW OVER NORTHERN IL WILL MOVE VERY SLOWLY TOWARD SOUTHERN
LAKE MI BY WED AM WHILE A WARM FRONT SLOWLY MOVES NORTH AND
APPROACHES THE STATE. THE BACK EDGE OF A LARGE AREA OF RAIN WILL
CONTINUE TO MOVE TOWARD THE NORTHEAST THIS EVENING...REACHING THE
EDGE OF LEWIS COUNTY BY AROUND MIDNIGHT.  THIS WILL LEAVE THE REGION
UNDER A PERIOD OF VFR CONDITIONS ONCE RAIN HAS MOVED TO THE EAST.

ANOTHER AREA OF RAIN IS EXPECTED TO MOVE INTO THE REGION FROM THE
SOUTH LATE TONIGHT WITH ANOTHER PERIOD OF MVFR CONDITIONS.  SOME
TSRA MAY ACCOMPANY THE LEADING EDGE OF RAIN...BUT WILL HOLD OFF FROM
INCLUDING THIS IN ANY TAFS FOR THE TIME BEING OR UNTIL CONFIDENCE IS
HIGHER.  LLWS MAY BE AN ISSUE OVER THE FINGER LAKES AND EASTERN LAKE
ONTARIO REGION DURING WED AROUND/AFTER 18Z.

OUTLOOK...
THURSDAY AND FRIDAY...AREAS OF MVFR WITH SHOWERS LIKELY AT TIMES.
SATURDAY AND SUNDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
LOW PRESSURE OVER NORTHERN IL WILL MOVE VERY SLOWLY TOWARD SOUTHERN
LAKE MI BY WED AM WHILE A WARM FRONT SLOWLY MOVES NORTH AND
APPROACHES THE STATE. ESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE
EVENING...HIGHEST ALONG THE LAKE ONTARIO SHORELINE.  WINDS ARE
EXPECTED TO SLACKEN OFF LATER WEDNESDAY EVENING.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR NYZ019-085.
     WIND ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NYZ010>012-020.
MARINE...GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LEZ020.
         SMALL CRAFT ADVISORY UNTIL 5 PM EDT WEDNESDAY FOR
         LOZ042-043.

&&

SYNOPSIS...ZAFF
NEAR TERM...ZAFF
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...ZAFF
MARINE...ZAFF
Hazardous weather outlook, Apr 29, 5:10 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
510 PM EDT TUE APR 29 2014

NYZ001>008-010>014-020-021-085-302115-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-SOUTHERN ERIE-
510 PM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019-302115-
CHAUTAUQUA-
510 PM EDT TUE APR 29 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ030-042>045-062>065-SLZ022-024-302115-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
510 PM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

THOMAS

In the hours before

Local storm report, Apr 29, 12:04 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1204 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     NON-TSTM WND GST 1 N DUNKIRK MUNI ARPT   42.50N  79.28W
04/29/2014  M59 MPH          CHAUTAUQUA         NY   ASOS

&&

EVENT NUMBER BUF1400017

AR
Local storm report, Apr 29, 12:44 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1244 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG WESTFIELD               42.32N  79.58W
04/29/2014                   CHAUTAUQUA         NY   BROADCAST MEDIA

            TREE FELL ON HOME.

&&

EVENT NUMBER BUF1400018

AR
Local storm report, Apr 29, 3:37 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     NON-TSTM WND DMG HAMBURG                 42.72N  78.83W
04/29/2014                   ERIE               NY   BROADCAST MEDIA

            TREES AND WIRES DOWN ON CLARK STREET.

&&

EVENT NUMBER BUF1400019

JAM
Local storm report, Apr 29, 4:35 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
435 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG DERBY                   42.68N  78.98W
04/29/2014                   ERIE               NY   BROADCAST MEDIA

            REPORT OF A TREE DOWN.

&&

EVENT NUMBER BUF1400020

JAM
Local storm report, Apr 29, 4:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
437 PM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG EAST OTTO               42.38N  78.75W
04/29/2014                   CATTARAUGUS        NY   BROADCAST MEDIA

            REPORT OF A SILO TOPPLED.

&&

EVENT NUMBER BUF1400021

JAM

Nearby

Wind Advisories in New York, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.